Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vaginal bleeding, periods started again after one week. On birth control pill, stopped. Causes for bleeding?

Hi, I ve been on the pill for about 9 months and I stopped taking it last saturday (on the last day of my period). This morning I ve woken up and have bleeding , seemingly my period starting again after only a week? i ve also heard it could be related to stress as my boyfriend has gone to XXXXX for a month & left yesterday. could that be why? Thanks
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

Leaving pills can cause withdrawal bleeding or it can be due to stress or anemia

Take care
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor